# SDR ASOA05219

- Difficulty date: March 4, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM ATL-FNT, THE CREW NOTICED THE NR 1 HYDRAULIC SYSTEM QUANTITY HAD FALLEN TO 45 PERCENT.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT DIVERTED TO CVG AND LANDED SAFELY.  MAINTENANCE INSPECTED AND SERVICED THE NR 1 HYDRAULIC SYSTEM.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
